Die Integralprinzipe der Mechanik

F. von Krbek Berlin

TBD mathscidoc:1701.33920

Acta Mathematica, 74, (1), 101-108, 1941.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 94 downloads ] [ 0 comments ]
@inproceedings{f.1941die,
  title={Die Integralprinzipe der Mechanik},
  author={F. von Krbek},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203117491803629},
  booktitle={Acta Mathematica},
  volume={74},
  number={1},
  pages={101-108},
  year={1941},
}
F. von Krbek. Die Integralprinzipe der Mechanik. 1941. Vol. 74. In Acta Mathematica. pp.101-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203117491803629.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved